# SDR MWEA030454

- Difficulty date: November 25, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 50,914 hours, 17,936 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Channel
- Part number: 99365347
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J-CHANNEL FROM STATION 160-200 IS CORRODED AROUND FASTENER HOLE JUST INBOARD OF PAX DOOR.  FABRICATED AND INSTALLED J-CHANNEL.
